Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 12 found articles
 
 
  Dimension Reduction for Finite Trees in $$\varvec{\ell _1}$$ℓ1
 
 
Title: Dimension Reduction for Finite Trees in $$\varvec{\ell _1}$$ℓ1
Author: Lee, James R.
Mesmay, Arnaud de
Moharrami, Mohammad
Appeared in: Discrete & computational geometry
Paging: Volume 50 (2013) nr. 4 pages 977-1032
Year: 2013
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands